I'm 164lbs 5'11", I've been on 112mcg on Synthroid and 10 mcg of Cytomel for about 8 weeks. About a week and a bit ago we went up to 15mcg of Cytomel. It's been a rough time adjusting to this particular dose increase. Problem is my personal situation has admitedly been a bit more stressful than baseline if you will this past week with travel and commitments, so it's hard to tell what's just normal anxiety and what's the pill. Question is, how long is too long to be feeling the "temporary" symptoms of a dosage increase? one week? 2? I've had a pretty stable and not too high heart rate, but i've been quite anxious and short of breath after doing any pushups or anything strenuous (more than normal). Sleep is fine, I'm actually more tired at the end of the day than I was on the 10 mcg. Had Ferretin and iron labs checked, came back normal. My AM cortisol has always been high and I take a B12 supplement and Vitamin D pills. Any ideas?